# SDR UALA2009042001126

- Difficulty date: April 17, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 37,742 hours, 10,596 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FLICKERING WITH EMERGENCY LIGHT SWITCH IN ARMED MODE BY DOOR 2L.  FOUND EMERGENCY LIGHTS ON AT SEATS 35 THRU 41ABC.  PLACED MASTER SWITCH TO ON, AND THEN TO ARM FOR 10 MIN,  THEN HAD A SATISFACTORY OPS CHECK.  RTND SW TO OFF.
